# SDR CA120223002

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,312 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1R0AD
- Condition: Fractured
- Location: Propeller
- Part time: 46,829 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED BLADE REPLACEMENT FOR RESTORATION, 10500 FLIGHT HR TASK, DAMAGES WERE FOUND ON THE BLADE RACE AND THE ASSOCIATED HUB OUTER RACE, PN 782301-1. THE BLADE RACE IS SEVERELY DAMAGED, FRACTURED, BROKEN PIECES, METAL DISPLACEMENT, PLATING MISSING THE OUTER RACE HAS PLATING MISSING.  FURTHER INSPECTION ALSO REVEALED WEAR MARKS AND METAL DISPLACEMENT ON THE HUB.  THE PROPELLER ASSY WILL BE REPLACED. BLADE, PN SFA13M1R0AD, SN 861724-7.
